# SDR HEEA061789

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N135AE
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Case
- Part number: 4619002003
- Condition: Corroded
- Location: T/R Gearbox
- Part time: 2,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX CORRODED ON CASE ASSEMBLY.
